| Catalog Number |
443985 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the bd max¿ enteric viral panel, a false positive norovirus patient result was obtained.Testing of this specimen was repeated and was negative for norovirus.Specimen was also sent out for confirmatory testing and was negative for norovirus.There was no report of patient impact.
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report should be canceled because it is a duplicate of report 1119779-2025-05128.